Alert archive / Oklahoma / Flash Flood Warnings in 2023
Flash Flood Warning 30, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Sep 23, 2023, 11:59 PM CDT for Latimer County, Pittsburg County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 23, 2023, 11:59 PM CDT (04:59 UTC)
- Expired
- Sep 24, 2023, 2:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Latimer County, OK, Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 121 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 24, 12:30 AM CDT | FLASH FLOOD | Haileyville, OK | Report from mPing coincided with Social Media report of a foot of water over the roadway in Haileyville/Hartshorne area. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2444 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2057 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.7
The text
As transmitted.
649
WGUS54 KTSA 240459
FFWTSA
OKC077-121-240745-
/O.NEW.KTSA.FF.W.0030.230924T0459Z-230924T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1159 PM CDT Sat Sep 23 2023
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Northwestern Latimer County in southeastern Oklahoma...
Central Pittsburg County in southeastern Oklahoma...
* Until 245 AM CDT.
* At 1159 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mcalester... Wilburton...
Hartshorne... Krebs...
Alderson... Mcalester Regional Airport...
Robbers Cave State Park... Damon...
Haileyville... Dow...
Gowen... Bache...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3480 9579 3503 9582 3505 9535 3482 9528
FLASH FLOOD...RADAR INDICATED
$$
241 follow-up statement
612
WGUS74 KTSA 240557
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
1257 AM CDT Sun Sep 24 2023
OKC077-121-240745-
/O.CON.KTSA.FF.W.0030.000000T0000Z-230924T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Latimer OK-Pittsburg OK-
1257 AM CDT Sun Sep 24 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT EARLY THIS
MORNING FOR NORTHWESTERN LATIMER AND CENTRAL PITTSBURG COUNTIES...
At 1257 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 4 inches of rain
have fallen according to radar estimates. Any ongoing flooding will
be slow to subside as additional rainfall moves into the area.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Mcalester... Wilburton...
Hartshorne... Krebs...
Alderson... Mcalester Regional Airport...
Robbers Cave State Park... Damon...
Haileyville... Dow...
Gowen... Bache...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3480 9579 3503 9582 3505 9535 3482 9528
FLASH FLOOD...RADAR INDICATED
$$
24What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 9:38 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Sep 23, 9:38 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
938 PM CDT Sat Sep 23 2023
...New UPDATE...
.UPDATE...
Issued at 923 PM CDT Sat Sep 23 2023
Scattered strong to severe thunderstorm activity continues in
strongly unstable pre-frontal airmass across eastern Oklahoma.
Weaker activity within a warm advection regime is starting to
spread into northwest Arkansas as well. Storms are starting to
cluster south of the Tulsa area where some excessive rainfall has
been observed on radar with estimates in the 3-4 inch range over
the past six hours from around Mounds to east of Okmulgee. Another
area with 3-4 inches amounts mostly from a lone supercell earlier
in the afternoon extends from Henrietta to Crowder. Meanwhile the
synoptic front continues to push south across southeast Kansas
into central Oklahoma. Convection has been slow to develop
southward along the front but this could change as stronger mid
level forcing begins to encroach on the area. No changes needed to
the current forecast or ongoing headlines with storms expected to
continue spreading southeast and east across the remainder of
southeast Oklahoma and west-central Arkansas through the evening
with more development along the cold front as it moves toward the
I-40 corridor through sunrise Sunday. Instability and shear
parameters will remain favorable for occasional severe storms with
large hail and damaging winds the main threat along with
torrential rainfall. Expect the severe watch to be extended
shortly.
&&
.SHORT TERM...
(Through tonight )
Issued at 250 PM CDT Sat Sep 23 2023
Isolated convection has recently developed across NE OK in a
corridor of prefrontal mid level warm advection. While these
storms are likely rooted above the boundary layer per the 19z
KOUN sounding, steep lapse rates and sufficient shear is available
to support a severe potential with large hail the initial concern.
Should convection continue to foster within this pre frontal
corridor the chances of more surface based storms will increase
along with a corresponding uptick in severe potential. The more
probable scenario is additional storms initiate ahead of the cold
front across far NE OK and southern KS by late afternoon and
quickly become severe as the full instability / shear profile can
be realized. Initial supercell storms will have slower storm
motions as low level shear increases and cell interaction along
with a growing cold pool will become more probable. The result is
likely to be a steady upscale growth into severe storm clusters
with a window for all severe hazards along with an increasing
flood threat. The storm complex will spread east and southeast
through the evening and overnight hours. The trend will be toward
more of a flooding risk, however a risk of strong downbursts may
continue into the overnight hours as the shallow moisture profiles
allow aggressive downdrafts. The consensus for the heavier
rainfall footprint is slightly eastward through tonight and the
flood watch has been expanded accordingly.
&&
.LONG TERM...
(Tomorrow through Saturday)
Issued at 250 PM CDT Sat Sep 23 2023
Storms will likely be ongoing early Sunday but in a weakened state
across SE OK into western AR. The progression of the associated
outflow boundary will be an important feature regarding additional
storm develop later in the day Sunday through Sunday night. As
another mid level influences the region late Sunday storms will
develop and strengthen along and especially south of the outflow
boundary. There is potential for another round of heavy rain
across SE OK through Sunday night and this area may require a
flood watch as trends become more clear. Precip should be ending
from north to south through the day Monday with dry weather and
warm temperatures then set to prevail for much of next week.
&&
.AVIATION...
(00Z TAFS)
Issued at 646 PM CDT Sat Sep 23 2023
Thunderstorms increasing in coverage across eastern OK expected to
form into one or more clusters and move east and south through the
evening eventually impacting KMLC and AR terminals. Sufficient
instability for tempo group to include IFR conditions and gusty
winds in excess of 30kt as main convective cluster moves through.
Expect storms to clear northeast OK sites after 05Z but linger in
AR and at KMLC through 11Z. Low clouds will spread in behind
convective activity as frontal boundary slowly sinks south across
the area with MVFR conditions likely. CLoud may break or rise to
VFR during the afternoon but confidence low at best in timing. Late
afternoon storms may start near KMLC but left mention out of TAF
for now with uncertainty in timing and recovery of airmass in wake
of morning activity.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 68 82 63 86 / 80 30 30 0
FSM 72 84 69 87 / 100 70 60 30
MLC 71 87 66 86 / 80 60 60 20
BVO 64 83 57 86 / 80 20 10 0
FYV 65 82 61 84 / 100 60 50 20
BYV 66 81 61 81 / 90 60 40 20
MKO 68 81 64 84 / 90 50 40 10
MIO 66 81 59 83 / 90 30 20 0
F10 67 82 63 83 / 80 50 40 10
HHW 72 87 67 84 / 70 70 80 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT Sunday for OKZ049-055>058-060>063-
067>076.
AR...Flood Watch until 7 AM CDT Sunday for ARZ001-002-010-011-019.
&&
SHORT TERM...24
LONG TERM....07
AVIATION...24Hazardous weather outlook, Sep 23, 5:47 PM CDT, 6 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
547 PM CDT Sat Sep 23 2023
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
547 PM CDT Sat Sep 23 2023
...Severe weather likely this evening with the threat for
flash flooding into the overnight hours...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Elevated.
AREA...Northeast Oklahoma.
ONSET...early evening.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Northeast Oklahoma.
FLASH FLOOD.
RISK...Elevated.
AREA...Eastern Oklahoma and far northwest Arkansas.
ONSET...Late evening.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma and far northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Widespread thunderstorms will develop along an advancing cold
front across northeast into central Oklahoma this evening. The
activity will move east into northwest Arkansas and the southeast
portion of Oklahoma by midnight. Sufficient instability and wind
shear will be present for all forms of severe weather with very
large hail being the most likely threat. A tornado or two will be
possible early this evening as more discrete storms form along the
front and southward along a pre-frontal trough. As the intense
complex of storms slowly moves east late this evening through the
early morning hours Sunday, the potential for damaging winds and flash
flooding will increase. Widespread rainfall amounts of 1 to 3
inches will be possible through Sunday morning with locally higher
totals approaching 5 inches possible.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY THROUGH Friday...No Hazards.
EXTENDED DISCUSSION...
Additional strong to severe thunderstorms are expected to develop
along the frontal boundary across southeast Oklahoma into west-
central Arkansas during the afternoon Sunday. Large hail and
damaging winds will be the main threat with these storms however a
limited tornado threat will also exist. A flash flood watch may be
needed across southeast Oklahoma into west-central Arkansas
especially where new thunderstorms overlap areas that receive
excessive rain overnight. A few storms could linger into Monday
morning before quiet weather returns through the rest of the
extended forecast.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather will increase from west to east this evening
including the potential for very heavy rainfall. The greatest risk
will be very large hail initially along with a tornado threat
especially with the more discrete cells that form along the
Interstate 44 corridor. Several clusters of severe storms are
expected to develop and move east and south across the remainder
of the area late this evening into the overnight hours Sunday. The
greatest risk of flash flooding will be where storms track across
areas that previously saw heavy rainfall.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Sep 23, 11:08 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1108 PM CDT Sat Sep 23 2023
OKZ066-070-240445-
Muskogee OK-Okmulgee OK-
1108 PM CDT Sat Sep 23 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OKMULGEE AND
NORTHWESTERN MUSKOGEE COUNTIES THROUGH 1145 PM CDT...
At 1108 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northwest of Bald Hill, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Okmulgee... Haskell...
Boynton... Bald Hill...
Liberty... Jamesville...
Hectorville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3586 9597 3586 9565 3584 9564 3579 9564
3578 9562 3565 9563 3568 9598
TIME...MOT...LOC 0408Z 271DEG 23KT 3577 9589
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 23, 11:09 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1109 PM CDT Sat Sep 23 2023
ARZ001-OKZ063-240445-
Benton AR-Delaware OK-
1109 PM CDT Sat Sep 23 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BENTON AND CENTRAL
DELAWARE COUNTIES THROUGH 1145 PM CDT...
At 1109 PM CDT, Doppler radar indicated a strong thunderstorm near
Chloeta, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Jay... Maysville...
Chloeta... Dodge...
Zena... Lake Eucha State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3650 9462 3650 9457 3630 9457 3635 9500
3653 9500 3657 9462
TIME...MOT...LOC 0409Z 271DEG 23KT 3645 9493
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 23, 11:23 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1123 PM CDT Sat Sep 23 2023
OKZ064-065-240515-
Okfuskee OK-Creek OK-
1123 PM CDT Sat Sep 23 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CREEK AND
NORTHWESTERN OKFUSKEE COUNTIES THROUGH 1215 AM CDT...
At 1122 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Stroud, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bristow... Depew...
Slick... Welty...
Milfay...
This includes Interstate 44 between mile markers 178 and 195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
east central Oklahoma.
&&
LAT...LON 3586 9662 3589 9623 3556 9624 3562 9662
TIME...MOT...LOC 0422Z 278DEG 24KT 3573 9671
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
69Local storm report, Sep 23, 11:45 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1145 PM CDT Sat Sep 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM Tstm Wnd Dmg 2 ESE Indianola 35.15N 95.74W
09/23/2023 Pittsburg OK Emergency Mngr
Numerous trees down. Barn destroyed.
&&Local storm report, Sep 23, 11:47 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1147 PM CDT Sat Sep 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM Hail 7 N Mcalester 35.03N 95.77W
09/23/2023 E2.00 inch Pittsburg OK Trained Spotter
&&Special weather statement, Sep 23, 11:47 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1147 PM CDT Sat Sep 23 2023
OKZ065-066-071-073-240515-
Pittsburg OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
1147 PM CDT Sat Sep 23 2023
...STRONG THUNDERSTORMS WILL IMPACT WESTERN MCINTOSH...NORTHWESTERN
PITTSBURG...SOUTH CENTRAL OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES
THROUGH 1215 AM CDT...
At 1147 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles south of Dewar to near Dustin. Movement
was southeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Eufaula... Henryetta...
Dewar... Indianola...
Grayson... Hanna...
Hoffman... Stidham...
Raiford... Vivian...
Vernon...
This includes Interstate 40 in Oklahoma between mile markers 236 and
251.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern, northeastern and east central Oklahoma.
&&
LAT...LON 3548 9598 3554 9587 3532 9556 3501 9582
3515 9600 3515 9598 3529 9598 3529 9615
TIME...MOT...LOC 0447Z 296DEG 31KT 3543 9593 3527 9606
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 7:12 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 36 min |
| Sep 23, 7:26 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 33 min |
| Sep 23, 7:28 PM CDT | Special Weather Statement | TSA | Nowata | 32 min |
| Sep 23, 7:32 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 28 min |
| Sep 23, 7:34 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 41 min |
| Sep 23, 7:39 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 25 min |
| Sep 23, 7:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 49 min |
| Sep 23, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 45 min |
| Sep 23, 7:48 PM CDT | Areal Flood Advisory | TSA | McIntosh, Okmulgee, Pittsburg | 2 hr |
| Sep 23, 7:49 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 30 min |
| Sep 23, 7:54 PM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee, Tulsa | 2 hr |
| Sep 23, 8:01 PM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Sep 23, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 42 min |
| Sep 23, 8:04 PM CDT | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 116 min |
| Sep 23, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 35 min |
| Sep 23, 8:13 PM CDT | Special Weather Statement | TSA | Mayes | 32 min |
| Sep 23, 8:14 PM CDT | Special Weather Statement | TSA | Ottawa | 31 min |
| Sep 23, 8:16 PM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| Sep 23, 8:36 PM CDT | Special Weather Statement | TSA | Ottawa | 24 min |
| Sep 23, 8:38 PM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Sep 23, 8:45 PM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| Sep 23, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 44 min |
| Sep 23, 8:49 PM CDT | Special Weather Statement | TSA | Tulsa | 26 min |
| Sep 23, 8:50 PM CDT | Flash Flood Warning | TSA | Creek, Okmulgee, Tulsa | 5 hr |
| Sep 23, 8:52 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 53 min |
| Sep 23, 8:55 PM CDT | Flash Flood Warning | TSA | Pittsburg | 6 hr |
| Sep 23, 9:03 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 42 min |
| Sep 23, 9:14 PM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Sep 23, 9:15 PM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee | 5 hr |
| Sep 23, 9:19 PM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| Sep 23, 9:30 PM CDT | Special Weather Statement | TSA | McIntosh | 60 min |
| Sep 23, 9:32 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Sep 23, 9:33 PM CDT | Special Weather Statement | TSA | McIntosh | 27 min |
| Sep 23, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 51 min |
| Sep 23, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 19 min |
| Sep 23, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 34 min |
| Sep 23, 9:46 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Sep 23, 9:52 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 38 min |
| Sep 23, 9:55 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 65 min |
| Sep 23, 10:02 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner, Washington | 3 hr |
| Sep 23, 10:20 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 40 min |
| Sep 23, 10:46 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 59 min |
| Sep 23, 10:55 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 50 min |
| Sep 23, 10:57 PM CDT | Special Weather Statement | TSA | Rogers | 33 min |
| Sep 23, 11:07 PM CDT | Areal Flood Advisory | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 113 min |
| Sep 23, 11:08 PM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Sep 23, 11:09 PM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| Sep 23, 11:23 PM CDT | Special Weather Statement | TSA | Creek | 52 min |
| Sep 23, 11:27 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 48 min |
| Sep 23, 11:30 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg | 29 min |
| Sep 23, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 65 min |
| Sep 23, 11:47 PM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| Sep 24, 12:09 AM CDT | Special Weather Statement | TSA | Haskell | 36 min |
| Sep 24, 12:19 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 41 min |
| Sep 24, 12:26 AM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| Sep 24, 12:27 AM CDT | Areal Flood Advisory | TSA | Delaware | 108 min |
| Sep 24, 12:36 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 54 min |
| Sep 24, 12:37 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 13 min |
| Sep 24, 12:40 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg | 28 min |
| Sep 24, 12:44 AM CDT | Flash Flood Warning | TSA | Latimer, Pittsburg, Pushmataha | 2 hr |
| Sep 24, 12:45 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 45 min |
| Sep 24, 12:50 AM CDT | Special Weather Statement | TSA | Latimer | 25 min |
| Sep 24, 12:55 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 50 min |
| Sep 24, 1:08 AM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Sep 24, 1:11 AM CDT | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 61 min |
| Sep 24, 1:17 AM CDT | Special Weather Statement | TSA | Latimer, Pushmataha | 58 min |
| Sep 24, 1:20 AM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Sep 24, 1:30 AM CDT | Special Weather Statement | TSA | Hughes | 30 min |
| Sep 24, 1:36 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 3 hr |
| Sep 24, 1:42 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Okfuskee, Okmulgee, Pittsburg | 3 hr |
| Sep 24, 1:45 AM CDT | Special Weather Statement | TSA | Okfuskee | 30 min |
| Sep 24, 1:54 AM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| Sep 24, 2:02 AM CDT | Special Weather Statement | TSA | Okfuskee | 28 min |
| Sep 24, 2:05 AM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| Sep 24, 3:03 AM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Sep 24, 3:45 AM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Sep 24, 3:53 AM CDT | Flash Flood Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner | 3 hr |
| Sep 24, 4:06 AM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Sep 24, 4:34 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Okfuskee, Okmulgee and 2 more | 6 hr |
| Sep 24, 3:35 PM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
Nearby
Flash Flood Warnings in Oklahoma, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.